# SDR TRBA201200603

- Difficulty date: January 4, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- Aircraft time: 33,422 hours, 33,737 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Flap
- Condition: Broken
- Location: Oil Cooler
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

THE CREW ABORTED TAKEOFF FOR STRONG SURGE.  ENGINE PERAMETERS WERE OK . NORMAL FOR TAKEOFF.  FELT LIKE A BLOWN TIRE OR STUCK BRAKES.  ACFT DID NOT PULL IN EITHER DIRECTION.  ACFT REMOVED FROM SERVICE.  FOUND LT ENGINE OIL COOLER 1 FLAP STUCK AND THE OTHER FLAP BASE BROKEN.  REMOVED BOTH LT OIL COOLER FLAPS AND DEFERRED IAW CDL 79-1, AUTH 010028 CDL-D.  OPT RUN UP CHECK SATISFACTORY.  NO SURGE NOTICED.  ALSO  REPLACED O-RINGS ON NR1 ENGINE 3-4-5 VENT TUBE IAW PWA 72-01-50.  OPS CHECK GOOD NO LEAKS FOUND.  THE ACFT WAS RETURNED TO SERVICE.
